UNIGE document Scientific Article - Case report
previous document  unige:55096  next document
add to browser collection
Title

Massive cerebral edema after I.V. cyclosporin overdose

Authors
Published in Transplantation. 2000, vol. 70, no. 8, p. 1259-60
Abstract We describe a patient who accidentally received an infusion of cyclosporin at a rate of 30 mg/hr during 13 hr instead of the prescribed dose of 3 mg/hr and who concomitantly developed massive intracerebral edema with brainstem compression and death. A cyclosporin level as high as 1700 ng/ml could have been reached before the drug was withdrawn. To the best of our knowledge, this is the first case of fatal cyclosporin overdose reported in an adult patient.
Keywords Brain Edema/chemically inducedCyclosporine/administration & dosage/adverse effects/bloodDrug Overdose/etiologyHumansInjections, IntravenousMaleMiddle Aged
Identifiers
PMID: 11063353
Full text
Article (Published version) (1.4 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group Devenir des patients ayant séjourné aux soins intensifs de chirurgie (283)
Citation
(ISO format)
DE PERROT, Marc Eugène Antoine et al. Massive cerebral edema after I.V. cyclosporin overdose. In: Transplantation, 2000, vol. 70, n° 8, p. 1259-60. https://archive-ouverte.unige.ch/unige:55096

147 hits

0 download

Update

Deposited on : 2015-04-02

Export document
Format :
Citation style :